2019
Том 71
№ 7

All Issues

On A. N. Kolmogorov's inequalities relating the upper bounds of derivatives of real functions defined on the whole axis

Dubovik V. A., Dzyadyk V. K.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 27 (1975), no. 3, pp 233-240.

Citation Example: Dubovik V. A., Dzyadyk V. K. On A. N. Kolmogorov's inequalities relating the upper bounds of derivatives of real functions defined on the whole axis // Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 291–299.

Full text